Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 8, Issue 3, 2014
Metadata
 

A Chern–Simons action for noncommutative spaces in general with the example SUq(2)
Oliver Pfante
pp. 611–654
Abstract | Full-Text PDF (373 KB) | Metadata

Crossed interval groups and operations on the Hochschild cohomology
Michael A. Batanin and Martin Markl
pp. 655–693
Abstract | Full-Text PDF (374 KB) | Metadata

Index of elliptic operators for diffeomorphisms of manifolds
Anton Savin and Boris Sternin
pp. 695–734
Abstract | Full-Text PDF (358 KB) | Metadata

Asymptotic morphisms and superselection theory in the scaling limit
Roberto Conti and Gerardo Morsella
pp. 735–770
Abstract | Full-Text PDF (348 KB) | Metadata

Isomorphism invariants for multivariable C*-dynamics
Evgenios T. A. Kakariadis and Elias G. Katsoulis
pp. 771–787
Abstract | Full-Text PDF (212 KB) | Metadata

Leafwise homotopies and Hilbert-Poincaré complexes I. Regular HP-complexes and leafwise pull-back maps
Moulay-Tahar Benameur and Indrava Roy
pp. 789–836
Abstract | Full-Text PDF (419 KB) | Metadata

Equivariant Kasparov theory of finite groups via Mackey functors
Ivo Dell'Ambrogio
pp. 837–871
Abstract | Full-Text PDF (347 KB) | Metadata

On the arithmetic of the BC-system
Alain Connes and Caterina Consani
pp. 873–945
Abstract | Full-Text PDF (617 KB) | Metadata